Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fundamental dimension and suspension of approximate fibrations


Authors: P. F. Duvall and L. S. Husch
Journal: Proc. Amer. Math. Soc. 79 (1980), 122-126
MSC: Primary 55P55; Secondary 54C56
MathSciNet review: 560597
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an approximate fibration $ f:X \to Y$ between ANR's a new approximate fibration Sf is constructed with the property that the fibers of Sf are the suspensions of the fibers of f. This construction is used together with an approximation theorem of T. Chapman to give conditions under which $ {\text{Fd}}\;X = {\text{Fd}}\;Y + {\text{Fd}}\;{f^{ - 1}}(x)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P55, 54C56

Retrieve articles in all journals with MSC: 55P55, 54C56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0560597-5
PII: S 0002-9939(1980)0560597-5
Keywords: Approximate fibration, fundamental dimension, cohomology dimension
Article copyright: © Copyright 1980 American Mathematical Society